# SDR RMXA029H226080609

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N970NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 7,090 hours, 11,033 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Component: Vertical Stab, Pilats
- Component part number: 5553012037
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLATION OF THE ELEVATOR FOLLOWING MAINTENANCE A SUSPECTED CRACK WAS FOUND IN THE SHEET METAL SKIN ON THE RH SIDE OF THE VERTICAL STABILIZER. THE CRACK IS LOCATED AT THE RH FORWARD MOUNT HOLE FOR THE 32CT FAIRING. THE CRACK EMANATES FORWARD FROM THE ATTACHMENT HOLE APPROXIMATELY 26.7 MM AND AFT OF THE HOLE APPROXIMATELY 21.6 MM.
